# SDR O2GA2021010390401

- Difficulty date: January 3, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 15,870 hours, 9,747 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE ILLUMINATED AFTER TAKE-OFF.  FLAPS AT 15* SETTING.  FOLLOWED CHECKLIST AND DIVERTED TO ALTERNATE AIRPORT.  LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED THE FLAP HANDLE AND CLEANED OPTICAL SENSOR AND SETTING SWITCHES WITH COMPRESSED AIR, IAW AMM.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
